# SDR REXA2014091300973

- Difficulty date: September 13, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 RBL 9 PAX CABIN SEAT TRACK HAS AREAS OF CORROSION FROM FS 350 TO 370.  R & R RBL 9 PAX CABIN SEAT TRACK RAIL IAW AMM 53-00-49-000-801-A07 & 53-00-49-000-801-A07.
